Affordable Access

Access to the full text

Asymptotic Expansion of D-Risks for Hypothesis Testing in Bernoulli Scheme

Authors
  • Zaikin, A. A.1
  • 1 Kazan Federal University, Institute of Computational Mathematics and Information Technologies, Department of Mathematical Statistics, ul. Kremlevskaya 18, Kazan, 420008, Russia , Kazan (Russia)
Type
Published Article
Journal
Lobachevskii Journal of Mathematics
Publisher
Pleiades Publishing
Publication Date
Apr 17, 2018
Volume
39
Issue
3
Pages
413–423
Identifiers
DOI: 10.1134/S1995080218030204
Source
Springer Nature
Keywords
License
Yellow

Abstract

Currently there is not a single asymptotic expansion of d-risk of any statistical procedure. In this paper we present the asymptotic expansion of d-risk function of the optimal test for Bernoulli scheme. The expansion derivation is based on the Edgeworth series of the sufficient statistic for Bernoulli scheme and therefore it is applicable to any one-parametric exponential model.

Report this publication

Statistics

Seen <100 times